# SDR VNAA0203016

- Difficulty date: March 11, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 17,912 hours, 16,250 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3200 · Landing Gear System
- Part: Brake
- Condition: Failed
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF THE CREW RECEIVED A LEFT HAND INBOARD BRAKE OVERHEAT INDICATION AND ABORTED TAKE OFF.  THE CREW CALLED MAINTENANCE CONTROL AND DEFFERRED THE BRAKE INDICATION.  FLIGHT 4015 THEN DEPARTED WITH NO FURTHER INCIDENTS.
